# SDR SWIA202161782

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 15,035 hours, 8,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: B, A

## Discrepancy

FUEL FEED 1 FAULT. PRIMARY EJECTOR LEFT SIDE INDICATED NO FUEL FLOW.   (FLIGHT 3483 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23668794 WITH THE FOLLOWING CORRECTIVE ACTION: "FOR TROUBLESHOOTING AND MAINTENANCE ACTIONS SEE CP 23668985 AND CP 23670250. LH ENGINE PRIMARY EJECTOR OPS CHECK GOOD. NO FAULTS OR MESSAGES SHOWN."
